# SDR FDEA201201110092

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53781984228
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PRESSURE WEB BETWEEN SEAT TRACK 2L - 3L AT FR 26 HAS SURFACE CORROSION AT 3 LOCATIONS.  REMOVED CORROSION FROM FLOOR PRESSURE WEB BETWEEN SEAT TRACK 2L - 3L AT FR 26, ORIGINAL THICKNESS OF MAT. IS .071", MAX MATERIAL REMOVED .018" ; FOUND TO BE OUT OF LIMITS IAW STANDARDS MANUAL.   REMOVED PRESSURE WEB IAW SRM 51-40-21, FABRICATED PANEL, LOCATED, DRILLED, DEBURRED IAW SRM 51-40-44 AND DWG A53781984.  ALODINED PANEL IAW SRM 51-21-10, PRIMED AND PAINTED PANEL IAW SRM 51-75-10.  INSTALLED PANEL IAW SRM 51-40-21.  PART MARKED IAW GMM 7-1-101.
